# SDR CHQA20000004

- Difficulty date: July 11, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N261SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145144
- Aircraft time: 2,566 hours, 1,664 cycles
- Engine: Allsn AE3007A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601134400220
- Part serial: 221157
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,566 hours, 1,664 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 FIRE DETECT FAIL MESSAGE RECEIVED ON EICAS.  MAINTENANCE INSPECTED THE SYSTEM AND FOUND THE PYLON FIRE LOOP DEFECTIVE.  THE FIRE LOOP WAS REPLACED, SYSTEM CHECKED WITH ALL INDICATIONS NORMAL.
